# SDR DALA2018092005676

- Difficulty date: September 16, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 82,337 hours, 36,965 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Access Panel
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER SKIN, AT SLAT PANEL N?10, STA OSS 809, RT WING (AD). ACCESS PANEL WAS REPAIRED PER ER/A 366767-14MA REV C.
